Albanian Journal of Mathematics (ISNN: 1930-1235)

Albanian Journal of Mathematics is a peer-reviewed electronic mathematical journal for the publication of original research articles of excellent quality in mathematics. The journal aims to reflect the latest developments in mathematics and promote international academic exchanges between mathematicians worldwide.

       We publish original research articles of highest quality in pure mathematics, applied mathematics, or statistics.
       We encourage articles that explore relations between mathematics and other sciences, especially computational sciences, physics, and engineering. Occasionally articles which are considered major contributions to the history of Albanian mathematics or about the state of mathematics in Albania will be considered for publication.

Editorial Board


The papers can be directly sent to any of the editors.  All papers are expected to be prepared using the Albanian J. Math. templates. 

The acceptance rate for the Albanian J. Math. is around 10%. We expect all papers submitted to be original research papers. Please only serious work!

For authors

Dedicated to fast review of all submissions our editors try to conduct a throughly review within 3-4 months.  All papers are reviewed by three independent reviewers. The final decision is made by the editor and the editor-in-chief. 


Editor in Chief
Founding Editor

Popular articles

On some order 6 non-symplectic automorphisms of elliptic K3 surfaces. (2012), no. 2, 103–114.

Bartolini, GabrielCosta, Antonio F.Izquierdo, Milagros On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces. (2012), no. 1, 11–19.

Banks, W. D.Nevans, C. WPomerance, C. 
A remark on Giuga's conjecture and Lehmer's totient problem. (2009), no. 2, 81–85.

Ballico, E. Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 and Enriques surfaces. 3 (2009), no. 1, 3–11. 

Magaard, KayVölklein, HelmutWiesend, Götz 
The combinatorics of degenerate covers and an application for general curves of genus 3. (2008), no. 3, 145–158.

Günther, AnnikaNebe, GabrieleRains, Eric M. Clifford-Weil groups of quotient representations. (2008), no. 3, 159–169. 

Gashi, Qëndrim R. 
A vanishing result for toric varieties associated with root systems. (2007), no. 4, 235–244.

Haran, D.Jarden, M. 
Regular lifting of covers over ample fields. (2007), no. 4,179–185.

Hakim, Jeffrey 
Discrete series representations of p-adic groups associated to symmetric spaces. (2007), no. 4, 213–221.

Joswig, MichaelSturmfels, BerndYu, Josephine Affine buildings and tropical convexity. (2007), no. 4, 187–211.

Luca, FlorianShparlinski, Igor E. 
Pseudoprimes in certain linear recurrences. 1 (2007), no. 3, 125–131.

Hashorva, Enkelejd Sample extremes of Lp-norm asymptotically spherical distributions. 1 (2007), no. 3, 157–172.

Tony Shaska,
Jan 24, 2015, 4:51 AM
Tony Shaska,
Jan 13, 2015, 6:10 AM